Elliptic curves on Abelian surfaces.
Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 199-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__84_1_155988,
author = {Ernst Kani},
title = {Elliptic curves on {Abelian} surfaces.},
journal = {Manuscripta mathematica},
pages = {199--224},
year = {1994},
volume = {84},
number = {1},
zbl = {0821.14023},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155988/}
}
Ernst Kani. Elliptic curves on Abelian surfaces.. Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 199-224. http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155988/